# SDR DALA2021092305737

- Difficulty date: September 20, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 67,684 hours, 26,725 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1955098) DURING INSPECTION FOUND WING TO BODY PANEL 194D HAS DAMAGE ALONG THE AFT EDGE BAND. REPAIRED DAMAGE ALONG THE AFT EDGE BAND ON WING TO BODY PANEL 194D IAW B737 SRM 51-70-05-2R.
